Shayegan, M., Goldman, V. J., Santos, M., Sajoto, T., Engel, L., Tsui, D. C. (1988) Two‐dimensional electron system with extremely low disorder. Applied Physics Letters, 53 (21). 2080-2082 doi:10.1063/1.100306
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Two‐dimensional electron system with extremely low disorder | ||
Journal | Applied Physics Letters | ||
Authors | Shayegan, M. | Author | |
Goldman, V. J. | Author | ||
Santos, M. | Author | ||
Sajoto, T. | Author | ||
Engel, L. | Author | ||
Tsui, D. C. | Author | ||
Year | 1988 (November 21) | Volume | 53 |
Issue | 21 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.100306Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8484868 | Long-form Identifier | mindat:1:5:8484868:0 |
GUID | 0 | ||
Full Reference | Shayegan, M., Goldman, V. J., Santos, M., Sajoto, T., Engel, L., Tsui, D. C. (1988) Two‐dimensional electron system with extremely low disorder. Applied Physics Letters, 53 (21). 2080-2082 doi:10.1063/1.100306 | ||
Plain Text | Shayegan, M., Goldman, V. J., Santos, M., Sajoto, T., Engel, L., Tsui, D. C. (1988) Two‐dimensional electron system with extremely low disorder. Applied Physics Letters, 53 (21). 2080-2082 doi:10.1063/1.100306 | ||
In | (1988, November) Applied Physics Letters Vol. 53 (21) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.